# SDR SWAA2024040157670

- Difficulty date: February 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LOCATED L/E STA 95.96 OF PANEL 331B AT LT HORIZONTAL STABILIZER 2024-145975<[01] REPLACED RIB LOCATED L/E STA 95.96 OF PANEL 331B AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02 AND DWG 186A1303 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED RIB LOCATED L/E STA 95.96 OF PANEL 331B AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02 AND DWG 186A1303 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.
